# SDR AALA201708149028

- Difficulty date: August 11, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 22,081 hours, 11,383 cycles
- System (JASC): 5200 · Doors
- Part: Seal
- Part number: D5211001000062
- Condition: Faulty
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR PRESSURE MESSAGE INDICATED ON THE CIDS PANEL. REMOVED & REPLACED DOOR OPENING ASSIST MECHANISM SEALS IAW 52-10-00-610-001, LEAK CHECKED GOOD.
